# SDR UPS00831533

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CABIN STA 699 ABOVE L19R FITTING AT INTERCOSTAL LWR SIDE I/B FLANGE CRACKED DOT B878 REM FITTING.  RECEIVED FITTING MOR NR 421433 (P/N 3779978-1).  LOCATED AND DRILLED.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
